American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Stephen D. Fisher. On Schwarz's lemma and inner functions . Trans. Amer. Math. Soc. 138 (1969) 229-240. MR 0240302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ming-chit Liu. On a problem of Erd\H os . Proc. Amer. Math. Soc. 21 (1969) 706-710. MR 0245795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. E. Kirwan. A note on extremal problems for certain classes of analytic functions . Proc. Amer. Math. Soc. 17 (1966) 1028-1030. MR 0202995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. T. Poole. Coefficient extremal problems for schlicht functions . Trans. Amer. Math. Soc. 121 (1966) 455-475. MR 0188428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. Newman. An $L\sp{1}$ extremal problem for polynomials . Proc. Amer. Math. Soc. 16 (1965) 1287-1290. MR 0185119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. A. Pfaltzgraff. Extremal problems and coefficient regions for analytic functions represented by a Stieltjes integral . Trans. Amer. Math. Soc. 115 (1965) 270-282. MR 0199379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. S. Robertson. Extremal problems for analytic functions with positive real part and applications . Trans. Amer. Math. Soc. 106 (1963) 236-253. MR 0142756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. S. Robertson. Variational methods for functions with positive real part . Trans. Amer. Math. Soc. 102 (1962) 82-93. MR 0133454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1